# SDR EE4Y2017042703331

- Difficulty date: April 21, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N499SA
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 54,473 hours, 33,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION PROCESS IT WAS FOUND AT THE UPPER FUSELAGE, MAIN CARGO DOOR SURROUND, B/S 500C, BETWEEN STR 6L AND STR 7L, FUSELAGE STRAP WITH AN ELONGATED FASTENER HOLE. THE AFFECTED STRAP IS REPAIRED UNDER EO4412-4 AND APPROVED BY 8110-3.
